# SDR CALA2019062401057

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR LANYARD NOT SECURED CORRECTLY. PROPERLY SECURED L2 DOOR SLIDE GIRT BAR LANYARD IAW A319 AMM 25- 62-44-400-006-A SUBTASK 25-62-44-420-064-A.
